Alert archive / Michigan / Beach Hazards Statements in 2013

Beach Hazards Statement 5, NWS Grand Rapids, MI

June 29, 2013Mason County, Oceana County, Van Buren County, Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jun 29, 2013, 11:34 AM EDT for Mason County, Oceana County, Van Buren County, Michigan. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2013, 11:34 AM EDT (15:34 UTC)
Expired
Jun 30, 2013, 10:12 PM EDT
In force
35 hr
Issued by
NWS Grand Rapids, MI

Counties Mason County, MI, Oceana County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 80 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WHUS43 KGRR 291534
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1134 AM EDT SAT JUN 29 2013

MIZ071-292345-
/O.NEW.KGRR.BH.S.0005.130629T1534Z-130630T0900Z/
VAN BUREN-
INCLUDING THE BEACHES OF...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
1134 AM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT THROUGH LATE TONIGHT. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED. 

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN. BEACHES WITH
  PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN
  SOUTH HAVEN.

* OVERVIEW/POTENTIAL IMPACTS...INCREASING NORTH WINDS WILL CAUSE
  WAVES TO BUILD TO 3 TO 5 FEET TODAY. THIS WILL CREATE HAZARDOUS
  SWIM CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF THE PIER AT
  SOUTH HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS. 

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT... 

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

MEADE 

WEATHER.GOV/GRR
8 follow-up statements
710 
WHUS43 KGRR 291812
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
212 PM EDT SAT JUN 29 2013

MIZ071-300215-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130630T0900Z/
VAN BUREN-
INCLUDING THE BEACHES OF...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
212 PM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS WILL
  CAUSE WAVES TO BUILD TO 3 TO 5 FEET TODAY. THIS WILL CREATE
  HAZARDOUS SWIM CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF
  PIERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

MEADE 

WEATHER.GOV/GRR
553 
WHUS43 KGRR 291817
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
217 PM EDT SAT JUN 29 2013

MIZ037-043-300230-
/O.EXA.KGRR.BH.S.0005.000000T0000Z-130630T0900Z/
MASON-OCEANA-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK
217 PM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT THROUGH LATE TONIGHT. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH
  PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE...MEARS STATE
  PARK IN PENTWATER... AND STERNS PARK IN LUDINGTON.

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS 
  WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET TODAY. THIS WILL 
  CREATE HAZARDOUS SWIM CONDITIONS... PARTICULARLY ON THE NORTH 
  SIDE OF PIERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

MIZ071-300230-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130630T0900Z/
VAN BUREN-
INCLUDING THE BEACHES OF...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
217 PM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN. BEACHES WITH
  PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN
  SOUTH HAVEN.

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS 
  WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET TODAY. THIS WILL 
  CREATE HAZARDOUS SWIM CONDITIONS... PARTICULARLY ON THE NORTH 
  SIDE OF PIERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
110 
WHUS43 KGRR 292028
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 PM EDT SAT JUN 29 2013

MIZ037-043-071-300430-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130630T0900Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
428 PM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS WILL
  CREATE WAVES OF 3 TO 5 FEET THIS AFTERNOON INTO TONIGHT. THIS
  WILL CREATE HAZARDOUS SWIM CONDITIONS... PARTICULARLY ON THE
  NORTH SIDE OF PIERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

MEADE 

WEATHER.GOV/GRR
628 
WHUS43 KGRR 300100
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 PM EDT SAT JUN 29 2013

MIZ037-043-071-300900-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130630T0900Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
900 PM EDT SAT JUN 29 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT
SUNDAY...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS 
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY 
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH 
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN 
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS WILL
  CREATE WAVES OF 3 TO 5 FEET TONIGHT. THIS WILL CREATE HAZARDOUS
  SWIM CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF PIERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
855 
WHUS43 KGRR 300736
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 AM EDT SUN JUN 30 2013

MIZ037-043-071-301545-
/O.EXT.KGRR.BH.S.0005.000000T0000Z-130701T0300Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
336 AM EDT SUN JUN 30 2013

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS 
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY 
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH 
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN 
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS 
  WILL CREATE WAVES OF 3 TO 5 FEET TONIGHT. THIS WILL CREATE 
  HAZARDOUS SWIM CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF 
  PIERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
918 
WHUS43 KGRR 301504
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT SUN JUN 30 2013

MIZ037-043-071-302315-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130701T0300Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
1104 AM EDT SUN JUN 30 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS 
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY 
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH 
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN 
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 15 TO 25 KNOTS WILL
  CREATE WAVES OF 3 TO 5 FEET. THIS WILL CREATE HAZARDOUS SWIM
  CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF PIERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
245 
WHUS43 KGRR 301933
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 PM EDT SUN JUN 30 2013

MIZ037-043-071-010300-
/O.CON.KGRR.BH.S.0005.000000T0000Z-130701T0300Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
333 PM EDT SUN JUN 30 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN AS WELL AS 
  BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY 
  DANGEROUS CONDITIONS TODAY INCLUDE...NORTH BEACH IN SOUTH 
  HAVEN... MEARS STATE PARK IN PENTWATER... AND STERNS PARK IN 
  LUDINGTON. 

* OVERVIEW/POTENTIAL IMPACTS...NORTH WINDS OF 10 TO 20 KNOTS 
  WILL CREATE WAVES OF 2 TO 5 FEET. THIS WILL CREATE HAZARDOUS 
  SWIM CONDITIONS... PARTICULARLY ON THE NORTH SIDE OF PIERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
949 
WHUS43 KGRR 010212
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1012 PM EDT SUN JUN 30 2013

MIZ037-043-071-010315-
/O.CAN.KGRR.BH.S.0005.000000T0000Z-130701T0300Z/
MASON-OCEANA-VAN BUREN-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...NORTH BEACH...SOUTH BEACH...
VAN BUREN STATE PARK
1012 PM EDT SUN JUN 30 2013

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
BEACH HAZARDS STATEMENT. 

WINDS AND WAVES HAVE COME DOWN A BIT THIS EVENING...AND THE THREAT
HAS DIMINISHED.

$$

NJJ

WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 29, 7:51 AM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 29, 7:51 AM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT SAT JUN 29 2013

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 330 AM EDT SAT JUN 29 2013

AN UPPER TROUGH OVER THE EASTERN US WILL BRING ANOTHER DAY WITH
SCATTERED TO PERHAPS NUMEROUS SHOWERS AND THUNDERSTORMS. OTHER THAN
SUNDAY WHICH WILL BE MAINLY DRY...SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. TEMPERATURES WILL BE
BELOW NORMAL THROUGH THE MIDDLE OF NEXT WEEK WITH HIGHS MAINLY IN
THE MID TO UPPER 70S.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 330 AM EDT SAT JUN 29 2013

FORECAST CONCERNS DEAL WITH PCPN TRENDS THROUGH THE PERIOD.

AN UNUSUALLY DEEP UPPER LOW WILL PERSIST THROUGH THE SHORT TERM
PERIOD OVER THE EASTERN HALF OF THE COUNTRY. NNE WIND FLOW WILL DRAW
DOWN COOLER AIR FROM CANADA. IN FACT THIS NORTH WIND FLOW WILL GO
ALL THE WAY TO THE GULF COAST WHICH IS PRETTY UNUSUAL FOR THIS TIME
OF YEAR. COOLER TEMPS ALOFT TODAY WILL CREATE INSTABILITY VIA
STEEPER LAPSE RATES. LATEST WV LOOP SHOWS A SHORT WAVE OVER NRN LAKE
HURON MOVING SWWD. THIS WAVE WILL CROSS THE CWA TODAY ENHANCING CHCS
FOR SHOWERS/STORMS. HIGHEST POPS WILL BE OVER THE WRN/SWRN CWA THIS
AFTERNOON AS THE WAVE MOVES IN THAT DIRECTION AND TAKES ADVANTAGE OF
DIURNAL HEATING AND A LAKE BREEZE. LOW SHEAR WILL RENDER STORMS THAT
DEVELOP NON SEVERE. PCPN WILL LOSE INTENSITY INTENSITY WITH THE
DIURNAL FADE THIS EVENING.

DNVA OVER THE CWA SUNDAY SHOULD RESULT IN MOSTLY DRY WX. HOWEVER
ANOTHER SHORT WAVE PIVOTING AROUND THE UPPER LOW OVER THE OHIO
VALLEY WILL CREATE MORE SCT SHOWERS/STORMS MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 330 AM EDT SAT JUN 29 2013

COOLER THAN NORMAL TEMPERATURES AND AFTERNOON SHOWERS AND
THUNDERSTORMS ARE EXPECTED INTO WEDNESDAY BEFORE A TREND TOWARD
WARMER AND DRIER WEATHER BEINGS BY THE 4TH OF JULY THAT WILL
CONTINUE INTO THE WEEKEND.

REASONABLE AGREEMENT CONTINUES BETWEEN THE MODELS AND FROM RUN TO
RUN ON THE OVERALL PATTERN THROUGH THIS WEEK. I EXPECT THE CLOSED
UPPER LOW TO RETROGRADE NEAR MISSOURI BY WEDNESDAY MORNING. THAT
HAPPENS DUE THE SYSTEM OFF THE WEST COAST BEING SHEARED OUT BY A
MUCH STRONGER PACIFIC STORM THAT MOVES INTO THE BERING SEA BY
TUESDAY. AS THE ENERGY FROM THE SYSTEM CURRENTLY OVER THE EASTERN
PACIFIC CLIMBS OVER THE WESTERN RIDGE... IT WILL THEN DIG INTO THE
EASTERN TROUGH AND RETROGRADE IT. WHILE AT THE START OF THE LONG
TERM FORECAST THE UPPER LOW STARTS OUT SOUTH OF MICHIGAN MONDAY
NIGHT. THAT PUTS SOUTHWEST MICHIGAN IN DRY ENOUGH AIR TO KEEP THE
PRECIPITATION LARGELY SOUTH OF HERE. THE UPPER LOW THEN MOVES FAR
ENOUGH TO THE WEST THAT BY TUESDAY AFTERNOON THE DEEP MOISTURE COMES
BACK IN FROM THE SOUTH AND THAT RESULTS IN SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORM FOR TUESDAY AND WEDNESDAY. I DO WANT TO
POINT OUT THAT THE UPPER LEVEL JET ON THE EAST SIDE OF THE TROUGH
REALLY STAYS EAST OF MICHIGAN SO WE WILL NOT GET INTO A PATTERN THAT
WOULD SUPPORT SOAKING RAINS. MOSTLY THE SHOWERS AND THUNDERSTORMS
SHOULD BE SCATTERED AND SLOW MOVING.

FINALLY BY LATE IN THE WEEK... ONCE THE SYSTEM OFF THE WEST COAST IS
TOTALLY SHEARED OUT (THURSDAY) THE WESTERN RIDGE FLATTENS AND
THUS SO DOES THE TROUGH OVER THE CENTRAL CONUS. THAT STARTS OUR
WARMING TREND AND BRINGS DRY WEATHER BACK TO THE AREA AS THE UPPER
FLOW BECOMES MORE ZONAL.

ONE OTHER POINT... ABOUT JUST HOW COOL IT WILL BE THIS COMING
WEEK... THE SPLIT FLOW PATTEN WITH THE POLAR JET STAYING MOSTLY NEAR
AND NORTH OF 70N IS EXPECTED THROUGH THE WEEK. THAT WILL KEEP THE
REALLY COOL AIR WELL NORTH SO WHILE IT WILL BE COOLER THAN NORMAL...
IT WILL NOT UNUSUALLY COLD FOR THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 750 AM EDT SAT JUN 29 2013

EXTENSIVE IFR CIGS PREVAILED SOUTH AND EAST OF GRAND RAPIDS AT 730
AM THIS MORNING HOWEVER DRIER AIR IS MOVING IN FROM THE NORTHEAST
SO I EXPECT ALL LOCATIONS BECOME VFR BY LATE MORNING.

AS FOR CONVECTION THIS AFTERNOON... SOME IS ONCE AGAIN EXPECTED
BUT IT WILL NOT BE NEARLY AS WIDESPREAD AS YESTERDAY. ALSO WITH A
GENERAL NORTH NORTHEAST WIND IN THE LOWER LEVELS THE CONVECTION
SHOULD BE MORE FOCUS ON WEST OF US-131 AND NEAR AND SOUTH OF
INTERSTATE 94. I PUT VCSH/VCTS IN THE TAFS TO COVER THE
THUNDERSTORMS.

TONIGHT WITH DRIER LOW LEVEL AIR MOVING IN I DO NOT EXPECT
WIDESPREAD FOG AND LOW CEILINGS. LARGELY VFR SHOULD PREVAIL.

&&

.MARINE...
ISSUED AT 330 AM EDT SAT JUN 29 2013

WIND AND WAVES WILL REMAIN BELOW ADVISORY CRITERIA TODAY.

&&

.HYDROLOGY...
ISSUED AT 330 AM EDT SAT JUN 29 2013

SCT TO NUMEROUS SHOWERS AND STORMS EXPECTED AGAIN TODAY. A FEW OF
THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND THUS
LOCALIZED FLOODING MAINLY SOUTH OF A MUSKEGON TO LANSING LINE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...WDM
AVIATION...WDM
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, Jun 29, 5:34 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
534 AM EDT SAT JUN 29 2013

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
300945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
534 AM EDT SAT JUN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING INTO EARLY
THIS EVENING. THE GREATEST CONCENTRATION OF STORMS WILL BE BETWEEN
THE LAKE MICHIGAN SHORE AND US-131 AND NEAR AND SOUTH OF I-94. THE
THUNDERSTORMS WILL BE SLOW MOVING SO LOCALIZED FLOODING IS
POSSIBLE UNDER THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FROM MONDAY AFTERNOON THROUGH
INDEPENDENCE DAY. THE GREATEST CONCENTRATION OF STORMS WILL BE
NEAR AND SOUTH OF INTERSTATE 96.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:06 AM EDTSmall Craft AdvisoryGRR35 hr

Nearby

Beach Hazards Statements in Michigan, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.